# SDR REXA201806050445

- Difficulty date: May 15, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N227EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 23,048 hours, 15,343 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ON AFT SIDE OF THE CREW STOWAGE WAS INOPERATIVE.  REPLACED THE FLASHLIGHT IAW AMM 25-61-02-400-801.
